Follow
Share

My spouse is experiencing increased libido secondary to his ropinirole. He would have sex twice a day every day, if I agreed. He has stopped waking me up at night, but some times there is prolong "fore play". When I call a time out, after a few days he will wake me up and ask me if I feel the bed vibrating. When I say no, he accuses me of masturbating and my sweet gentle man becomes irate and accuses me of lying sandstorms out of the bedroom.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
I see that he has Parkinson's. That may involve paranoia (accusing you of lying), and the drugs commonly used for it can cause hypersexuality. What is going on is that he is experiencing symptoms caused by the disease he has.

I hope he is seeing a specialist well versed in Parkinson's. Discuss these issues with that doctor.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.